Medical Questions > General Forum Topics > Pharmaceuticals Forum

Prednisone withdrawal symptoms?

I have been diagnosed with bells palsy a month ago and its all healed up now thanks to preds. But the withdrawal is really annoying, I have been on 70mg of preds for a week and tapered down to nothing for a month and now Iam feeling really sick of it i have muscle aches that come and go, at my neck, back, arms and legs my stomach doesn't feel right and bloats whenever i eat even a little and feel some tingling in my hands and feet so is this really the effects of coming off the preds? I have read the symptoms and all of this is listed just wanna know how long would this go off.
Did you find this post helpful?
|

User Profile
replied October 30th, 2017
The adverse effects which you described are expected with prednisolone in a dose of greater than 40 MG used for more than 7 days. It would take at least another week for these effects to wean off.


|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.